# SDR 98ZZZM595

- Difficulty date: July 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N857CA
- Make and model: Beech 1900D
- Aircraft serial: UE71
- System (JASC): 6122 · Propeller Governor
- Part: Governor
- Part number: 311849601
- Condition: Failed
- Location: Rt Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ENGINE SURGING IN TORQUE.  RIGHT PROPELLER GOVERNOR FAILURE.  REPLACED RT PROPELLER GOVERNOR.  (M)
